MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1069058
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of simplygo stating that the device has a clogged siev, compressor does not work in normal parameters.Pca is defective and has burnt components.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Correction to device problem code and evaluation results code.
 
Additional Manufacturer Narrative
The manufacturer previously became aware of an allegation of simplygo device.The device was returned to the service center for evaluation.The device had a clogged sieve; compressor did not work in normal parameters.Pca was defective and had burnt components.Tubing kit needed to be replaced, check valve cover kit was broken.The sieve canister was depleted.Inlet filter was replaced due to preventive maintenance.Faulty component was returned to philips investigation lab for further investigation.The device was repaired and passed the overall test which included decontamination, evaluation, repair, functional test, quality inspection and packaging.Additionally, pca (only) forwarded to manufacturer's product investigation laboratory after 3rd party servicing discovered vented pca components.The thermal event was confirmed.Pca compressor driver fets vented and have been overstressed beyond design.Compressor driver fet¿s shorted/open and no longer functional.Indicative of overstressed compressor pressures from system sieve compaction (high pressure condition).In this report, box d, h has been updated/ corrected.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19978598
Report Number2518422-2024-51307
Device Sequence Number8141404
Product Code CAW
UDI-Device Identifier00606959020801
UDI-Public(01)00606959020801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by ManufacturerNot provided
05/30/2025
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/05/2024
06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown